MathSciNet Relay Station
MathSciNet bibliographic data
MR2261947 76A20 (76D45 76E17 76R99)
Scheid, B.; Ruyer-Quil, C.; Thiele, U.; Kabov, O. A.; Legros, J. C.; Colinet, P. Validity domain of the Benney equation including the Marangoni effect for closed and open flows. J. Fluid Mech. 527 (2005), 303–335.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement